# SDR EIAA970111

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 540-600
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED UPPER DECK SEAT TRACK CROWN CORRODED AT BS 540-560 RBL 30.  REPAIRED BY REPLACING SEAT TRACK FROM STATION 540-600.  REPAIRS ACCOMPLISHED IAW SRM 51-10-01 WITH EXISTING SPLICES, P/N BAC 1520-1682-717876511RK (M)
